# SDR DHL2003741554

- Difficulty date: April 23, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, LEFT WING I/B LEADING EDGE SKIN IS CREASED WBL 92.8.  CUT OUT DAMAGED AREA 6 X 2.25 INCH AND FABBED FILLER FROM 2024-T3 .063 PO 9912380 AND DOUBLER FROM 2024-T3 .080 PO 9912495 DIM 10 X 7.5 INCH IAW B-727 SRM 57-30-4 FIG 2.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 57-30-4 FIG 2.  INSTALLED SKIN REPAIR IAW B-727 SRM 57-30-2.  RE-INSTALLED ANTI-ICE DUCT IAW B-727 M/M 30-11-81.  RE-INSTALLED ACCESS PANEL IAW B-727 SRM 51-30-2.
